Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unprotected sex. Missed birth control pills, light spotting on second day of periods. Pregnant?

I think I might be pregnant. I can t get a hold of my regular doctor. I had to miss two days of the first week of my birth control pill and had a monster I think is a period. Now, on day two of my period, I m just spotting really lightly. Could I have had my period three weeks in advance, or could I be pregnant? I ve been taking my birth control pill religiously at the same time since, and usually do. I am sexually active, and have worn condoms for the week after missing my pills. I had unprotected sex a week after, but my pill packet said only 7 days, however. I am also under a lot of stress right now. Should I be worried? Thanks.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you are having is likely to be due to a hormonal disturbance which is commonly seen with stress. It is not likely to be due to pregnancy as you took adequate precautions after missing the pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor